# SDR MWEA96467

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LIGHT CORROSION WAS FOUND ON FRAME AFT SIDE AFT CARGO COMPT FROM LONG 24R TO 29R.  FABRICATED AND INSTALLED A REPAIR IAW SRM 53-03, PAGE 4A FIG 2A.
